Interfaces for 1-D degenerate keller-segel systems

Yoshie Sugiyama

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Let us consider the Keller-Segel system of degenerate type (KS) m with m >1 below. We prove the property of finite speed of propagation for weak solutions u with a certain regularity. Moreover, we investigate the interface curve which separates the regions (x, t) \in R× (0, T); u(x, t) > 0 and (x, t) R× (0, T); u(x, t) = 0. Concretely, we characterize the interface curve as the solution of a certain ordinary differential equation associated with (KS) m .

Original languageEnglish
Pages (from-to)123-142
Number of pages20
JournalJournal of Evolution Equations
Volume9
Issue number1
DOIs
Publication statusPublished - May 1 2009

Fingerprint

Finite Speed of Propagation
Curve
Weak Solution
Ordinary differential equation
Regularity

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Cite this

Interfaces for 1-D degenerate keller-segel systems. / Sugiyama, Yoshie.

In: Journal of Evolution Equations, Vol. 9, No. 1, 01.05.2009, p. 123-142.

Research output: Contribution to journalArticle

Sugiyama, Yoshie. / Interfaces for 1-D degenerate keller-segel systems. In: Journal of Evolution Equations. 2009 ; Vol. 9, No. 1. pp. 123-142.
@article{dd851d4ce876446aade76dc34ad0fb25,
title = "Interfaces for 1-D degenerate keller-segel systems",
abstract = "Let us consider the Keller-Segel system of degenerate type (KS) m with m >1 below. We prove the property of finite speed of propagation for weak solutions u with a certain regularity. Moreover, we investigate the interface curve which separates the regions (x, t) \in R× (0, T); u(x, t) > 0 and (x, t) R× (0, T); u(x, t) = 0. Concretely, we characterize the interface curve as the solution of a certain ordinary differential equation associated with (KS) m .",
author = "Yoshie Sugiyama",
year = "2009",
month = "5",
day = "1",
doi = "10.1007/s00028-009-0001-2",
language = "English",
volume = "9",
pages = "123--142",
journal = "Journal of Evolution Equations",
issn = "1424-3199",
publisher = "Birkhauser Verlag Basel",
number = "1",

}

TY - JOUR

T1 - Interfaces for 1-D degenerate keller-segel systems

AU - Sugiyama, Yoshie

PY - 2009/5/1

Y1 - 2009/5/1

N2 - Let us consider the Keller-Segel system of degenerate type (KS) m with m >1 below. We prove the property of finite speed of propagation for weak solutions u with a certain regularity. Moreover, we investigate the interface curve which separates the regions (x, t) \in R× (0, T); u(x, t) > 0 and (x, t) R× (0, T); u(x, t) = 0. Concretely, we characterize the interface curve as the solution of a certain ordinary differential equation associated with (KS) m .

AB - Let us consider the Keller-Segel system of degenerate type (KS) m with m >1 below. We prove the property of finite speed of propagation for weak solutions u with a certain regularity. Moreover, we investigate the interface curve which separates the regions (x, t) \in R× (0, T); u(x, t) > 0 and (x, t) R× (0, T); u(x, t) = 0. Concretely, we characterize the interface curve as the solution of a certain ordinary differential equation associated with (KS) m .

UR - http://www.scopus.com/inward/record.url?scp=67349205080&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=67349205080&partnerID=8YFLogxK

U2 - 10.1007/s00028-009-0001-2

DO - 10.1007/s00028-009-0001-2

M3 - Article

AN - SCOPUS:67349205080

VL - 9

SP - 123

EP - 142

JO - Journal of Evolution Equations

JF - Journal of Evolution Equations

SN - 1424-3199

IS - 1

ER -